# SDR FDEA202503040319

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR64 BETWEEN -Y953 AND -Y1456 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CROSSBEAM AT FR64 BETWEEN -Y953 AND -Y1456 WAS   EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM 53-10-15-201 FIG211.   REPAIRED IT AGAIN PER A300-600F SRM 53-10-15-201 FIG211. EO 6-5100-7-5000 D7 PT1 WAS   COMPLETED.TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
